# SDR SWIA2020021848577

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 517.00 FRAME CORRODED NEAR STGR 19R   (C-CHECK) RO 2/14/2020   NO DAMAGE ALLOWED TO FS517 NEAR STR 19R, PERFORMED FRAME SPLICE REPAIR TO FS517 FROM STR 16R-20R REF CRJ 900 SRM LEAK CK GOOD. SEE CONTINUATION CARD FOR DETAILS.  COMPLETED M-337
